# SDR ALGA20111228281

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N281AL
- Make and model: Bell 206L-4
- Aircraft serial: 52319
- Aircraft time: 7,137 hours, 30,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206033110239S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT UPPER ANGLE AND SURFACE SKIN IS CRACKED AT BROOM CLOSET. REPLACED ANGLE PN 206-033-110239S.
